# SDR ASAA1159727

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,030 hours, 2,783 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 9784
- Condition: Failed
- Location: Wing
- Part time: 9,023 hours, 2,777 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED TRIP OFF LIGHT ON AS THROTTLES MOVED TO IDLE AT TOP OF DESCENT FROM 37000 ENGINE ANTI ICE ON PER QRH BLEED TRIP OFF EXTINGUISHER WHEN TRIP RESET SWITCH WAS PUSHED.  TSR ISSUED.  REPLACED MW0311 HARNESS (DP1102 DP1103 DP1101 & DP1104).  REPLACED NR 1 ENG BLEED AIR REGULATOR PER 36 11 03.  WHILE COMPLETING GROUND WING THERMAL ANTI ICING SOLENOID VALVE TEST FOUND SOLENOID TO BE INTERMITTENT.  REPLACED NR 1 ENG GROUND WING THERMAL ANTI ICING SOLENOID VALVE PER 30 11 12.  COMPLETED INSTALLATION TEST PER SAME REF OPS NML.  ACCOMPLISHED HIGH POWER ENGINE RUN BLEED AIR CROSS OVER OPERATIONAL TEST REF M/M 36 11 00 710 801.  ALL CHECKED OUT GOOD.  ALSO DID ENG VIB OPS TEST ON ENG RUN REF MM 77 31 00 710 801 F00 STEP (F) ITEM 5 AND 6.  ALL CHECKS OUT GOOD.  ACCOMP OPS TEST OF AVM SYS.  SELF TEST PASS REF M/M 77 31 00 710 801 STEP (F) ITEM 2.  ACCOMP EEC DISCRETES TEST, TEST PASS REF M/M 73 21 00 700 809.
